# SDR JJBA201904120008

- Difficulty date: April 10, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N21154
- Make and model: Emb EMB-145XR
- Aircraft serial: 145772
- Aircraft time: 39,665 hours, 24,506 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Switch
- Part number: 15H0048PH
- Condition: Failed
- Location: Rudder Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

RUDDER SYS 1 & 2 INOP IN FLIGHT MULTIPLE TIMES. REMOVED AND INSTALLED PRESSURE RUDDER SWITCHES 1 AND 2.
